Die Jacobische Identität für infinitesimale Bewegungen.

E.A. Weiss

Jahresbericht der Deutschen Mathematiker-Vereinigung (1930)

  • Volume: 39, page 186-188
  • ISSN: 0012-0456; 1869-7135

How to cite


Weiss, E.A.. "Die Jacobische Identität für infinitesimale Bewegungen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 39 (1930): 186-188. <http://eudml.org/doc/145861>.

author = {Weiss, E.A.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
language = {ger},
pages = {186-188},
title = {Die Jacobische Identität für infinitesimale Bewegungen.},
url = {http://eudml.org/doc/145861},
volume = {39},
year = {1930},

AU - Weiss, E.A.
TI - Die Jacobische Identität für infinitesimale Bewegungen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1930
VL - 39
SP - 186
EP - 188
LA - ger
UR - http://eudml.org/doc/145861
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.